Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 675781, 17 pages
http://dx.doi.org/10.1155/2012/675781
Research Article

Numerical Solutions of Stochastic Differential Equations Driven by Poisson Random Measure with Non-Lipschitz Coefficients

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 15 January 2012; Revised 20 March 2012; Accepted 22 March 2012

Academic Editor: Said Abbasbandy

Copyright © 2012 Hui Yu and Minghui Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Schöonbucher, Credit Derivatives Pricing Models: Models, Pricing and Implementation, Wiley, Chichester, UK, 2003.
  2. R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC Financial Mathematics Series, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004.
  3. R. C. Merton, “Option pricing when underlying stock returns are discintinuous,” The Journal of Financial Economics, vol. 2, pp. 125–144, 1976. View at Google Scholar
  4. X. Q. Liu and C. W. Li, “Weak approximation and extrapolations of stochastic differential equations with jumps,” SIAM Journal on Numerical Analysis, vol. 37, no. 6, pp. 1747–1767, 2000. View at Publisher · View at Google Scholar
  5. N. Bruti-Liberati and E. Platen, “Approximation of jump diffusions in finance and economics,” Computational Economics, vol. 29, pp. 283–312, 2007. View at Google Scholar
  6. E. Platen, “An approximation method for a class of Itô processes with jump component,” Lietuvos Matematikos Rinkinys, vol. 22, no. 2, pp. 124–136, 1982. View at Google Scholar · View at Zentralblatt MATH
  7. N. Bruti-Liberati and E. Platen, “On the strong approximation of jump-diffusion processes,” Tech. Rep., University of Technology, Sydney, Australia, 2005, Quantitative Finance Research Papers 157. View at Google Scholar
  8. N. Bruti-Liberati and E. Platen, “Strong approximations of stochastic differential equations with jumps,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 982–1001, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. E. Mordecki, A. Szepessy, R. Tempone, and G. E. Zouraris, “Adaptive weak approximation of diffusions with jumps,” SIAM Journal on Numerical Analysis, vol. 46, no. 4, pp. 1732–1768, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Wei, “Convergence of numerical solutions for variable delay differential equations driven by Poisson random jump measure,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 409–417, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. E. Buckwar and M. G. Riedler, “Runge-Kutta methods for jump-diffusion differential equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 6, pp. 1155–1182, 2011. View at Publisher · View at Google Scholar
  12. S. Albeverio, Z. Brzeźniak, and J. L. Wu, “Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 309–322, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. R. Mao and C. G. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006.